American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05A19) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] George E. Andrews. Euler's ``De Partitio Numerorum''. Bull. Amer. Math. Soc. 44 (2007) 561-573. MR 2338365.
Abstract, references, and article information   
View Article: PDF

[2] Herbert S. Wilf and Doron Zeilberger. Rational function certification of multisum/integral/``$q$'' identities . Bull. Amer. Math. Soc. 27 (1992) 148-153. MR 1145580.
Abstract, references, and article information   
View Article: PDF

[3] Stephen C. Milne and Glenn M. Lilly. The $A_\ell$ and $C_\ell$ Bailey transform and lemma . Bull. Amer. Math. Soc. 26 (1992) 258-263. MR 1118702.
Abstract, references, and article information   
View Article: PDF

[4] Herbert S. Wilf and Doron Zeilberger. Towards computerized proofs of identities. Bull. Amer. Math. Soc. 23 (1990) 77-83. MR 1019401.
Abstract, references, and article information   
View Article: PDF

[5] Robert A. Gustafson. A generalization of Selberg's beta integral. Bull. Amer. Math. Soc. 22 (1990) 97-105. MR 1001607.
Abstract, references, and article information   
View Article: PDF

[6] Louis J. Billera and Carl W. Lee. Sufficiency of McMullen's conditions for $f$-vectors of simplicial polytopes. Bull. Amer. Math. Soc. 2 (1980) 181-185. MR 551759.
Abstract, references, and article information   
View Article: PDF

[7] George E. Andrews. A general theory of identities of the Rogers-Ramanujan type. Bull. Amer. Math. Soc. 80 (1974) 1033-1052. MR 0387178.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1